# SDR SCNA96316

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 OVERHEAD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED THE POWER SUPPLY (P/N 9005-42), (S/N 19440) AND THE BATTERY PACK (P/N 9008-3-5A), (S/N 10000), OPS CHECKED NORMAL.
